# SDR TIM2005F00003

- Difficulty date: April 4, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N127BA
- Make and model: Beech 1900
- Aircraft serial: UB7
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Part time: 22,419 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT AND RT ELEVATOR:  AFT LOWER SPAR CAP LT SIDE, AFT LOWER SPAR CAP RT SIDE, LT OB HINGE, RT OB HINGE, RT CENTER HINGE, LT ELEVATOR TRIM TAB PUSH ROD, RT ELEVATOR TRIM TAB HORN. (K)
